# SDR 2005UALA00136

- Difficulty date: February 8, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 42,817 hours, 30,483 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: KD4L036
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT GO UP AND TAKEOFF WARNING HORN SOUNDING.  REPLACED R276 RELAY AND ADJUSTED SAFETY SENSOR TARGET.  PERFORMED EXTENSION AND RETRACTION CHECK OF THE LANDING GEAR.  OPERATIONS CHECK GOOD.
